# SDR AALA202010109013

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 40,120 hours, 14,421 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY D SMOKE ECAM MESSAGE INDICATING INTERMITTENTLY THEN CLEARED.  ACCOMPLISHED GROUND SCAN OF SDCU.  NO FAULTS NOTED.  ACCOMPLISHED SMOKE DETECTOR TEST.  TEST OK, NO FAULTS NOTED.  OK FOR SERVICE, REF AMM 26-17-00.
